A member asked:

What is the treatment for pentasa (mesalamine) overdose?

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

Pentasa (mesalamine) Overdose: For recent Pentasa (mesalamine) overdose the stomach may be pumped. Intravenous fluid hydration is used.

Answered 6/30/2014

5.2k views

Thank

Related Questions

A member asked:

What is the association between Crohn's disease and pentasa (mesalamine)?

2 doctors weighed in across 2 answers

A member asked:

Child ate pentasa (mesalamine) what should I do?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...